# SDR SWAA2022041984727

- Difficulty date: March 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR OUTER SKIN IS DELAMINATED. (MARKED) / [01] IDENTIFIED PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 18.  UPON INSPECTION OF PANEL FOUND 1EA ADDITIONAL AREA OF DELAMINATED SKIN ON OUTER SURFACE 36' FROM I/B EDGE; 16' FROM FWD EDGE. BOTH DAMAGED AREAS CONTAIN PREVIOUS REPAIRS EXTENDING TO INNER SURFACE FACE SHEET. ORIGINAL DAMAGE NOTED; AND DAMAGES FOUND ARE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(5-6). REPAIRS TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-4 PER SRM 53-40-70-2R-1 PAR 4B(1).[04] INSTALLED 2EA HOSE CLIPS AND 1EA HOSE CAP USING SEALANT BMS 5-95 LOT# 44833631F-14 IAW SRM 51-40-02-0G-0 PAR 9 AND BOEING DWG 149A7655-14.;[05] PANEL 193AR WAS REPLACED WITH A SERVICEABLE UNIT IAW 51-10-02-0G-0 PAR 9.A (1).
